# SDR SWAA2023122927516

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV 2023-748385<[01] REPLACED WEB INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9DWG 141A5400 REV: - . SEE INDIVIDUAL SIGN-OFF BELOW.;[02] LUIS OCHOA (TECHNICIAN); 10-DEC-2023 16:45 UTC  REPLACED WEB INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9DWG 141A5400 REV: - . SEE INDIVIDUAL SIGN-OFF BELOW.
